# SDR F3LA200700185

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 14,058 hours, 7,260 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED PITTING AND CORROSION ON NLG UPPER TORQUE LINK ATTACH POINT.  REMOVED PITS AND CORROSION AND CADMIUM PLATED INNER BORE IAW EA A8-23R-12046.
